MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400168
Medical Device Problem Codes Material Puncture/Hole (1504); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced recurring incontinence with the ams 800 artificial urinary sphincter (aus) due to two holes found in the cuff upon removal.An endoscopy assessment showed absence of erosion and the cuff appeared too big.The aus cuff was removed and replaced with a new cuff.No further issues were reported in relation to this event.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8926118
Report Number2183959-2019-65816
Device Sequence Number13965228
Product Code EZY
UDI-Device Identifier00878953000794
UDI-Public00878953000794
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2021
Device Model Number72400168
Device Catalogue Number72400168
Device Lot Number0114659008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2019
Initial Report FDA Received Date08/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;